# SDR SWIA201333532

- Difficulty date: May 24, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 35,539 hours, 49,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE BLEED IN AUTO AND PACKS IN LOW, SMOKE BEGAN FILLING CABIN.  SMOKE STOPPED AFTER SELECTING ENGINE BLEEDS TO LOW.  RAN BOTH ENGINES WITH BLEED IN AUTO MODE.  NO DEFECTS NOTED.  ANY POWER SETTING, COULD NOT DUPLICATE DISCREPANCY ON THE GROUND.
